Advanced search

Orbital semilinear copulas

(2009) KYBERNETIKA. 45(6). p.1012-1029
Author
Organization
Abstract
We introduce four families of semilinear copulas (i.e. copulas that are linear in at least one coordinate of any point of the unit square) of which the diagonal and opposite diagonal sections are given functions. For each of these families, we provide necessary and sufficient conditions under which given diagonal and opposite diagonal functions can be the diagonal and opposite diagonal sections of a semilinear copula belonging to that family. We focus particular attention on the family of orbital semilinear copulas, which are obtained by linear interpolation on segments connecting the diagonal and opposite diagonal of the unit square.
Keywords
diagonal section, copula, opposite diagonal section, orbital semilinear copula, semilinear copula, ABSOLUTELY CONTINUOUS COPULAS, DIAGONAL SECTIONS, QUASI-COPULAS, CONSTRUCTION

Citation

Please use this url to cite or link to this publication:

Chicago
Jwaid, Tarad, Bernard De Baets, and Hans De Meyer. 2009. “Orbital Semilinear Copulas.” Kybernetika 45 (6): 1012–1029.
APA
Jwaid, T., De Baets, B., & De Meyer, H. (2009). Orbital semilinear copulas. KYBERNETIKA, 45(6), 1012–1029.
Vancouver
1.
Jwaid T, De Baets B, De Meyer H. Orbital semilinear copulas. KYBERNETIKA. 2009;45(6):1012–29.
MLA
Jwaid, Tarad, Bernard De Baets, and Hans De Meyer. “Orbital Semilinear Copulas.” KYBERNETIKA 45.6 (2009): 1012–1029. Print.
@article{871968,
  abstract     = {We introduce four families of semilinear copulas (i.e. copulas that are linear in at least one coordinate of any point of the unit square) of which the diagonal and opposite diagonal sections are given functions. For each of these families, we provide necessary and sufficient conditions under which given diagonal and opposite diagonal functions can be the diagonal and opposite diagonal sections of a semilinear copula belonging to that family. We focus particular attention on the family of orbital semilinear copulas, which are obtained by linear interpolation on segments connecting the diagonal and opposite diagonal of the unit square.},
  author       = {Jwaid, Tarad and De Baets, Bernard and De Meyer, Hans},
  issn         = {0023-5954},
  journal      = {KYBERNETIKA},
  language     = {eng},
  number       = {6},
  pages        = {1012--1029},
  title        = {Orbital semilinear copulas},
  volume       = {45},
  year         = {2009},
}

Web of Science
Times cited: